Previous |  Up |  Next

Article

Title: Abelovu cenu v roce 2005 získal Peter Lax  (Czech)
Title: Abel Prize for 2004 awarded to Peter Lax  (English)
Author: Křížek, Michal
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 50
Issue: 4
Year: 2005
Pages: 265-269
.
Category: math
.
Summary:
MSC: 01A99
.
Date available: 2010-12-11T21:13:01Z
Last updated: 2012-08-26
Stable URL: http://hdl.handle.net/10338.dmlcz/141278
.
Related article: http://dml.cz/handle/10338.dmlcz/402226
.
Reference: [1] Feistauer, M.: Mathematical Methods in Fluid Dynamics.Longman, Harlow 1993. Zbl 0819.76001, MR 1266627
Reference: [2] Lax, P. D.: Selected Papers. Volume I and II.Eds. A. J. Majda and P. Sarnak, Springer, New York 2005. MR 2164867
Reference: [3] Lax, P. D., Milgram, A.: Parabolic equations.Ann. Math. Stud. 33, Princeton 1954, 167–190. Zbl 0058.08703, MR 0067317
Reference: [4] Lax, P. D., Richtmyer, R. D.: Survey of the stability of linear finite difference equations.Comm. Pure Appl. Math. 9 (1956), 267–293. Zbl 0072.08903, MR 0079204
Reference: [5] Nečas, J., Hlaváček, I.: Mathematical Theory of Elastic and Elasto-plastic Bodies: An Introduction.Elsevier, Amsterdam 1981. MR 0600655
Reference: [6] : .http://www.abelprisen.no/en/
.

Files

Files Size Format View
PokrokyMFA_50-2005-4_1.pdf 388.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo